# SDR VNAA0508016

- Difficulty date: August 24, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 3,383 hours, 3,402 cycles
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fusleage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING INSPECTION REVEALED DAMAGE TO THE RADOME FROM A BIRD STRIKE.  AFTER INSPECTION THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE REPLACED THE RADOME WITH A SERVICEABLE UNIT IAW CRJ200 AMM 53-81-01-000(400)-801.  NO FURTHER DAMAGE WAS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
